# SDR CALA2019011300074

- Difficulty date: January 10, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 92,549 hours, 16,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: M33424
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF NR LP 9130423,B777-33-3-6026 LT DR1 EMER PWR SUPPLY M33424 CHARGER FOUND FAIL. LT DR1 EMER PWR SUPPLY M33424 CHARGER REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
